# SDR DALA2024100809824

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION BUSHING ATTACHMENT HINGE FITTING 4 ON AILERON R/H (2E/A). CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON ATTACH FITTING #4 RH AILERON, AS PER AIRBUS CMM 57-61-21. (0596888)
